# SDR 2003FA0001175

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: General aviation
- Aircraft: N7568N
- Make and model: Cessna T210N
- Aircraft serial: 21063235
- Aircraft time: 6,605 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 122100511
- Condition: Cracked
- Location: Wing
- Part time: 6,605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING SPAR WEB AT ATTACHMENT FOR RECIPROCATING FUEL PUMP ASSOCIATED WITH FLINT WING TIP AUXILIARY FUEL SYSTEM. VIBRATION ASSOCIATED WITH FUEL PUMP OPERATION CAUSES THIN SPAR WEB (.025 INCH) TO FLEX AND CRACK AT OUTSIDE RADIUS OF ATTACHMENT HARDWARE.
